MAUDE Adverse Event Report: ST. JUDE MEDICAL AMPERE¿ RF ABLATION GENERATOR; Cardiac ablation percutaneous catheter

ST. JUDE MEDICAL AMPERE¿ RF ABLATION GENERATOR; Cardiac ablation percutaneous catheter
Model Number H700488
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ampere¿ rf ablation generator was received for evaluation.The returned product functioned properly during the evaluation.No hardware abnormalities that would have resulted in the reported event were identified.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During a procedure, there was a communication issue with the ampere generator, resulting in cancellation of the procedure.When the sapphire catheter was connected, the ampere generator showed "catheter not connected" and there were no signals or geometry on the ensite precision system.Two different catheters, and three different catheter connection cables were tried.The fiber to ensite precision display workstation was checked, but the issue persisted.The ampere generator was connected to the ensite precision system.There was not a backup ampere generator at the site, so the procedure was cancelled.

Brand Name
AMPERE¿ RF ABLATION GENERATOR
Common Device Name
Cardiac ablation percutaneous catheter
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19645643
Report Number2184149-2024-00116
Device Sequence Number6578761
Product Code LPB
UDI-Device Identifier05415067004888
UDI-Public(01)05415067004888(10)7832033
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700488
Device Catalogue NumberH700488
Device Lot Number7832033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown